# SDR ASAA2015121214220

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,554 hours, 10,734 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 "ENGINE VALVE CLOSED" LIGHT ILLUMINATED BRIGHT BLUE IN FLIGHT.  LIGHT WENT OUT 160NM FROM OAKLAND AIRPORT ETOPS FLIGHT.  LIGHT ILLUMINATED AGAIN AFTER LANDING & PUTTING APU ON BUSS.  ACFT GROUNDED.  R & R HPSOV SWITCH IN NR 2 HMU REF AMM 73-21-09-000, 400-801-F00.  OPS CHECK NORMAL. AMM 71-00-00-800-811-F00, TESTS GOOD.
